×

Representation of an isotropic diffusion as a skew product. (English) Zbl 0109.36303


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bateman, H.: Higher transcendental functions. Vol. II. New York: McGraw Hill 1953. · Zbl 0051.34703
[2] Blackwell, D.: On a class of probability spaces. Proc. 3th Berkeley Sympos. math. Statist. and Probability II, 1-6 (1956). · Zbl 0073.12301
[3] Bochner, S.: Positive zonal functions on spheres. Proc. nat. Acad. Sci. USA 40, 1141 to 1147 (1954). · Zbl 0058.29101
[4] Courant, R., and D. Hilbert: Methods of Mathematical Physics. Vol. 1. New York: Interscience Publishers 1953. · Zbl 0051.28802
[5] Doob, J. L.: Stochastic Processes. New York: J. Wiley and Sons 1953. · Zbl 0053.26802
[6] Galmarino, A. R.: Representation of an isotropic diffusion as a skew product. Ph. D. thesis. M.I.T. 1961. · Zbl 0109.36303
[7] Gelfand, I., and Z. Ya. Sapiro: Representations of the group of rotations in 3-dimensional space and their applications. American Mathematical Society Translations 2, 207-316 (1956).
[8] Lévy, P.: Processus stochastiques et mouvement brownien. Paris: Gauthier-Villars 1948. · Zbl 0034.22603
[9] McKean, H. P.: Brownian motion on the 3-dimensional rotation group. Mem. Coll. Sci. Univ. Kyoto, Ser. A 33, 25-38 (1960). · Zbl 0107.12505
[10] Perrin, F.: Etude mathématique du mouvement brownien de rotation. Ann. sci. école norm. sup., III. Sér. 45, 1-51 (1928). · JFM 54.0993.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.